Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Complex boundary value problems


Authors: P. R. Garabedian and D. C. Spencer
Journal: Trans. Amer. Math. Soc. 73 (1952), 223-242
MSC: Primary 30.0X
DOI: https://doi.org/10.1090/S0002-9947-1952-0051326-X
MathSciNet review: 0051326
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. Bergman, Sur les fonctions orthogonales de plusieurs variables complexes, Mémorial des Sciences Mathématiques, vol. 106, Paris, 1947.
  • [2] -, The kernel function and conformal mapping, Mathematical Surveys, no. 5, New York, American Mathematical Society, 1950. MR 0038439 (12:402a)
  • [3] S. Bergman and M. Schiffer, A representation of Green's and Neumann's functions in the theory of partial differential equations of second order, Duke Math. J. vol. 14 (1947) pp. 609-638. MR 0022291 (9:187a)
  • [4] P. Bidal and G. de Rham, Les formes differentielles harmoniques, Comment. Math. Helv. vol. 19 (1946) pp. 1-49. MR 0016974 (8:93b)
  • [5] S. Bochner, Analytic and meromorphic continuation by means of Green's formula, Ann. of Math. vol. 44 (1943) pp. 652-673. MR 0009206 (5:116f)
  • [6] R. Fueter, Über einen Hartogs'schen Satz, Comment. Math. Helv. vol. 12 (1939) pp. 75-80. MR 0000693 (1:115c)
  • [7] -, Über einen Hartogs'schen Satz in der Theorie der analytischen Funktionen von $ n$ komplexen Variablen, Comment. Math. Helv. Vol. 14 (1942) pp. 394-400. MR 0007445 (4:139c)
  • [8] P. R. Garabedian, A new formalism for functions of several complex variables, Journal d'Analyse Mathématique vol. 1 (1951) pp. 59-80. MR 0041941 (13:25e)
  • [9] -, A Green's function in the theory of functions of several complex variables, Ann. of Math. vol. 55 (1952) pp. 19-33. MR 0046450 (13:736b)
  • [10] P. R. Garabedian and M. Schiffer, On existence theorems of potential theory and conformal mapping, Ann. of Math. vol. 52 (1950) pp. 164-187. MR 0036316 (12:89g)
  • [11] G. Giraud, Équations et systèmes d'équations où figurent des valeurs principales d'intégrales, C. R. Acad. Sci. Paris vol. 204 (1937) pp. 628-630.
  • [12] W. V. D. Hodge, A Dirichlet problem for harmonic functionals, with applications to analytic varieties, Proc. London Math. Soc. vol. 36 (1934) pp. 257-303.
  • [13] -, The theory and applications of harmonic integrals, Cambridge, 1941.
  • [14] F. Noether, Über eine Klasse singulärer Integralgleichungen, Math. Ann. vol. 82 (1921) pp. 42-63.
  • [15] M. Schiffer, The kernel function of an orthonormal system, Duke Math. J. vol. 13 (1946) pp. 529-540. MR 0019115 (8:371a)
  • [16] -, Various types of orthogonalization, Duke Math. J. vol. 17 (1950) pp. 329-366. MR 0039071 (12:491g)
  • [17] W. Wirtinger, Zur formalen Theorie der Funktionen von mehr komplexen Veränderlichen, Math. Ann. vol. 97 (1927) pp. 357-375. MR 1512366

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30.0X

Retrieve articles in all journals with MSC: 30.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1952-0051326-X
Article copyright: © Copyright 1952 American Mathematical Society

American Mathematical Society